MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM ZYGOMATIC IMPLANT 45.0; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM ZYGOMATIC IMPLANT 45.0; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.525
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Tissue Damage (2104)
Date of Event 05/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that 10 months after the dental implant and provisional abutment were placed in ada site 3 in the mouth, the implant failed to achieve osseointegration.Clinician noted patient's peri- implantitis, pain, mobility and bruxism.The product will be forwarded to the manufacturer for investigation.There were no reported post- operative complications.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The clinician reported that 10 months after the dental implant and provisional abutment were placed in ada site 3 in the mouth, the implant failed to achieve osseointegration.Clinician noted patient's peri- implantitis, pain, mobility and bruxism.The product will be forwarded to the manufacturer for investigation.There were no reported post- operative complications.(b)(4).

Brand Name
CM ZYGOMATIC IMPLANT 45.0
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7971386
Report Number3008261720-2018-05040
Device Sequence Number1739030
Product Code DZE
UDI-Device Identifier07898237567792
UDI-Public07898237567792
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141777
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/16/2018
Report Date (Section F) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2019
Device Catalogue Number109.525
Device Lot Number800182333
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/14/2018
Device Age2 MO
Event Location Other
Date Report to Manufacturer10/08/2018
Initial Date Received by Manufacturer 10/08/2018
Supplement Date Received by Manufacturer11/22/2018
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROVISIONAL ABUTMENT; PROVISIONAL ABUTMENT; PROVISIONAL ABUTMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR